Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Why am I having stinging pain in bottom of stomach and thigh area?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5366 Questions
I have a pain at the Bottom of my back right side. Bottom of stomach right side and the Inside of my right leg thigh area. It's like a stinging pain
Posted Sat, 11 Jan 2014 in General Health
Answered by Dr. Grzegorz Stanko 1 hour later
Brief Answer: Urinary tract stones or infection. Detailed Answer: Hello! Thank you for the query. Such symptoms are quite characteristic for urinary tract stones or urinary tract infection. You feel pain on the back because there is a kidney located. From the kidney downward goes ureter to the urinary bladder. Ureter meets a nerve which is responsible for the thigh area. Urinary tract infection gives gradually increasing pain. Stones give sudden pain which is more intense. Both issues can give burning while urinating, frequent urinating and blood in the urine. I suggest you to visit your doctor, have blood work, urine analysis and abdominal ultrasound. In case of infection antibiotic should be prescribed. In both conditions you should drink plenty of mineral water (like 2-3 liters a day) and start cranberries supplementation. Hot bath can help with the pain. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor